Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Burning sensation in nipple. Diagnosed with pre diabetes. On lexapro. Cause of burning?

I am experiencing a burning sensation in my right nipple . It was in both, but the left has subsided. I have recently been diagnosed with pre- diabetes . I am not on medication for it yet. We are trying to control it with diet and exercise. I am currently on Lexapro . Could any of these items be causing the burning sensation?
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
I do not think so, pre -diabetes or lexapro should not be causing the burning sensation .Burning sensation after prolonged diabetes can be because of diabetic neuropathy ,which does not look a possibility in your case.
it can be because of some local factor , which need to be investigated if it is persisting.
Hope it helps.

Answered: Sat, 13 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor